# SDR CA190723001

- Difficulty date: July 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,157 hours
- Engine: Ge CF343B1
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WE WERE CLEARED FOR T/O. FINISHED ALL CHECKS IN ACCORDANCE WITH SOPS. ONCE THE AIRCRAFT WAS LINED UP WITH CENTRE LINE I GAVE CONTROL OVER TO THE F/O, MY HANDS AND FEET WERE OFF ALL CONTROLS. THE F/O APPLIED POWER UP TO 50% N1 AND KEPT ADDING RIGHT RUDDER TO TRY AND KEEP THE AIRCRAFT STRAIGHT. THE F/O COULD NOT KEEP THE A/C STRAIGHT WITH FULL RIGHT RUDDER SO HE ABORTED THE T/O.  AT THAT TIME OF THE ABORT CAPTAIN TOOK OVER CONTROL AND HAD TO USE THE TILLER TO KEEP THE A/C STRAIGHT ON THE RUNWAY. WE TAXIED SLOWLY OFF THE RUNWAY UNDER CONTROL USING THE TILLER. AFTER EXITING THE RUNWAY WE THEN TESTED THE RUDDER PEDALS DURING A SLOW TAXI ON THE TAXIWAY, EVERYTHING SEEMED TO WORK NORMALLY. THE ISSUE SEEMED TO HAVE RESOLVED ITSELF. THERE WAS NO OTHER ISSUES WITH THE A/C AT THE TIME. PROBLEM DID NOT RE-OCCUR SINCE  YAW DAMPER COMPUTERS P/N DL 2233M1-1 (TC# 20190723001)
